# SDR SWIA200616529

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,889 hours, 7,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OUTER HANDLE BROKE OFF AT LOWER NECK.  REPLACED OUTER PAX DOOR HANDLE IAW 52-11-03.  OPERATIONAL CHECK GOOD.
